null

Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 48 pack

(No reviews yet) Write a Review
$16.79

or make 4 interest-free payments of $4.20 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description
Nurofen Quickzorb Caplets have an advanced formula for fast absorption. When you suffer from headache, you need a pain reliever that will sort it out quick. For quick, effective pain relief choose Nurofen Quickzorb. They are easy to swallow.  
Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with: headache, migraine headache, tension headache, muscular pain, cold & flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain and reduces fever.


Directions For Use
Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach.
Adults and children from 12 years: 2 caplets, then 1 or 3 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Do not use if:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines
- During the last 3 months of pregnancy


Warnings

Always read the label and use only as directed. 

BEFORE USE, Seek medical advice if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.

DO NOT TAKE;

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you have an allergic reaction, stop taking and see your doctor immediately.
  • During pregnancy, except on your doctor’s advice.

Do not use for more than 3 days at a time, except with your doctor’s advice.Do not exceed the recommended dose. Excessive use can be harmful. 




Ingredients
Ibuprofen Lysine 342mg (equiv. Ibuprofen 200mg).

SKU:
398467